BibTeX record journals/iandc/GobelK02

download as .bib file

@article{DBLP:journals/iandc/GobelK02,
  author    = {Manfred G{\"{o}}bel and
               Heinz Kredel},
  title     = {Reduction of Permutation-Invariant Polynomials - {A} Noncommutative
               Case Study},
  journal   = {Inf. Comput.},
  volume    = {175},
  number    = {2},
  pages     = {158--170},
  year      = {2002},
  url       = {https://doi.org/10.1006/inco.2001.3095},
  doi       = {10.1006/inco.2001.3095},
  timestamp = {Fri, 12 Feb 2021 22:16:33 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/GobelK02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics